# SDR IPXA2018052129809

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 12,817 hours, 4,617 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE AIRBORNE, AT THE TOP OF DECENT,  THE RIGHT ENGINE THRUST REDUCED TO IDLE POWER ABNORMALLY.   AT IDLE THRUST, THE LEFT AND RIGHT ENGINES DIFFERED IN PARAMETERS SIGNIFICANTLY.  THE RIGHT THROTTLE WAS UNRESPONSIVE FOR THE REMAINDER OF THE FLIGHT.    STALL INSPECTION COMPLIED WITH IAW FIM 71-05-00-815-848-H01, AND AMM 72-00-00-206-906, PAR L.   CHIP DETECTOR PULLED.  PCMIA CARD PULLED IAW AMM 31-31-03. DAMAGE TO 12TH STAGE COMPRESSOR WHEEL FOUND.  REPLACED THE NR 2 ENGINE IAW TC 6602.
